# SDR FDEA200911304272

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65245821
- Condition: Corroded
- Location: Bs 720c Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- CORROSION ON SHEAR TIE AT BS 720C, AFT SIDE OF FRAME, BL0.  REMOVED SHEAR TIE ANGLE AT BS 720C AFT SIDE OF FRAME IAW SRM REV 101 51-30-2. FABRICATED NEW SHEAR TIE ANGLE IAW SRM 51-20-1 AND 51-30-5. INSTALLED NEW SHEAR TIE ANGLE IAW SRM 51-30-2.
